# SDR QXEA2010041200255

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C-CHECK EVIDENCE OF CORROSION ON LT SIDE SEAT TRACK FROM FS 677 TO FS 708.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED NEW LT SIDE SEAT TRACK FROM 677 TO 708 IAW AMM 53-00-49-400-801-A02.
